# SDR DALA2023120810072

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0097438) A/C RAIL BRACKETS STA 907RH CRACK DETECTED IN FRAME AT FASTENER HOLE. A/C RAIL BRACKETS STA 907RH, FRAME WAS REPAIRED I.A.W. B737-800 WORKCARD
